# SDR MASA200600584

- Difficulty date: February 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 5,745 hours, 4,041 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6611 SEA - SPOILER/STAB FAULT ON INITIAL POWER UP.  PERFORMED SPOST 1 W/FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
